# SDR SWIA971523

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Engine: Pwa PW118B
- System (JASC): 6140 · Propeller Indication System
- Part: Indicator
- Part number: SELOC29DH
- Condition: Inop
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT NP ANALOG GAUGE INOP.  RETURNED TO FIELD.  REMOVED AND REPLACED NUMBER TWO NP INDICATOR WITH SERVICEABLE UNIT.  GROUND RAN ENGINE AND OPS CHECKS GOOD.
